# SDR FDEA201007072385

- Difficulty date: July 7, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 46,215 hours, 19,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A2557381120200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT FWD UPPER CLOSEOUT WEB IS CRACKED AT BS 60.  REMOVED WEB IAW SRM 51-40-21, PARA 6.  LOCATED AND DRILLED NEW WEB P/N   A2557381120200 IAW SRM 51-40-44, PG 1.  INSTALLED WEB IAW SRM 51-40-  21, PARA 7.
